# SDR SWIA200921371

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 18,161 hours, 15,530 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT  5921 - ERRATIC DEPLOYMENT OF GROUND SPOILERS.  OPERATIONAL CHECK OF SPOILER SYSTEM AND AUTO DEPLOYMENT OF SPOILERS ACCOMPLISHED.  NO DEFECTS FOUND.
